# SDR UIEA2020050700979

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 84,834 hours, 16,247 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR - CORROSION ON UPPER SKIN OF R/H HORIZONTAL STABILIZER AT STAB STA 232-495.( REMOVED CORROSION AND MEASURED REWORK AREA LWD REFER DATA SHEET 9050245 SHEET 1, SHEET 2 AND SHEET 4. IT IS WITHIN ALLOWABLE LIMIT IAW SRM 55-10-01-1A-1 TABLE I DETAIL IV REV 45 AND REFER JOB CARD ATTACHING SHEET NO 0208415. REPAIRED IAW EI NO T2020A55M-1163 REV 2 AND REFER DATA SHEET NO 9050245 SHEET 3. PROTECTED REWORK AREA IAW 51-20-01 REV 45. JOB COMPLETED AND CONDITION CHECK NORMAL. )
